# SDR SWAA2021081104846

- Difficulty date: August 7, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 47,576 hours, 24,738 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Delaminated
- Location: Nose
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTED RADOME ON NOSE AND FOUND CIRCULAR DE-LAMINATIONS. DECAY AND DAMAGE TO NOSE RADOME AND DETERIORATION OF THE NOSE RADOME SURFACE. ; / [01] REMOVED AND REPLACED NOSE RADOME IAW AMM 53-52-00.
